# SDR RAIA00602014

- Difficulty date: February 13, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 19,133 hours, 22,075 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: TY175603C
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 5406 - STL - FLAPS DID NOT RETRACT FROM FLAPS 9 TO FLAPS 0 AFTER TAKEOFF.  MAINTENANCE RESET THE FLAP SELECTOR BYPASS PEN.
